# SDR A6WA200840428

- Difficulty date: May 24, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 15,533 hours, 13,801 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Unknown
- Location: Anti Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT OUTBOARD MLG TIRE FLAT.  SUSPECT ANTI-SKID PROBLEM.  REMOVED AND REPLACED RIGHT OUTBOARD GEAR HARNESS ASSEMBLY IAW AWAC SUPP 06-051, OPS CHECK GOOD AT THIS TIME.  (A)
